# SDR 3M24033

- Difficulty date: April 11, 2003
- Submitted: April 17, 2003
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N23M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 579
- Aircraft time: 1,499 hours, 841 cycles
- Engine: Rroyce BR700710A110
- Engine time: 1,499 hours, 841 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: 1159SCL5043
- Part serial: WN061
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,499 hours, 841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR IS SPLINTERING AT KEYWAY CLIPS.
